# SDR USAA2014100600013

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 46,075 hours, 16,649 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82497211022
- Part serial: 25200605
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 49,190 hours, 18,739 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURNED TO FIELD FOR ENG NR 1 EPR MODE FAULT, N1 DEGRADED MODE FOLLOWED ECAM & RETURNED FOR MX.  REPLACED NR 1 ENG EEC IAW JOB CARD 26L40073002.
